Analysis of permutation routing algorithms : [abstract]

Békési József and Galambos Gábor and Hajnal Péter: Analysis of permutation routing algorithms : [abstract].

[thumbnail of cscs_1998_021-022.pdf]
Cikk, tanulmány, mű

Download (95kB) | Preview
Item Type: Conference or Workshop Item
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 1998
Volume: 1
Page Range: pp. 21-22
Language: English
Publisher: University of Szeged
Place of Publication: Szeged
Event Title: Conference of PhD students in computer science (1.)
Event Type: Conference
Event Location: Szeged
Event Dates: 1998. július 18-22.
Related URLs:
Uncontrolled Keywords: Permutáció - előadáskivonat, Algoritmus - előadáskivonat
Additional Information: Bibliogr.: 22. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2019. Oct. 01. 12:11
Last Modified: 2023. Jun. 16. 13:28

Actions (login required)

View Item View Item